Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Why has my skin around my lips and cheeks become dark after taking allopathic medicine ?

Hi, i am suffering with recurrent cold and headache since 3 yrs ,doctor says i do have sinusitis and deviated nasal septum to the left,i have been using allopathic medicines for the past 3 yrs by which somewhat i feel better but my skin around my lips and ckeeks have become dark and unhealthy ,can i be beneffitted with homeo medicines without any visible sideeffects.
Asked On : Wed, 18 May 2011
Answers:  3 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to the healthcare magic forum,the medicines in allopathy for cold and sinusitis is mostly antihistaminics with which pt feel bad effects of hyperpigmentation in and around mouth ,dont worry it will get off ,the thing is that u can have a better results for your cold and headache .

plz send me the details on
Answered: Wed, 18 May 2011
I find this answer helpful
Homeopath Dr. Ajay Agarwal's  Response

as per my opinion your present and past illness has no connection in between,
but for the both illness homeopathic medicine have wounder full drug with permanent

cure, please visit to a qualified homeopathic physician for further help or write to me at
Answered: Wed, 18 May 2011
I find this answer helpful
Homeopath Dr. Swati Ramkumar's  Response

The recurrent cold and headaches could be due to the sinusitis. The Deviated nasal septum increases the recurrence of getting upper respiratory tract infections, leading to the affection of the sinuses as well. Allopathic medicines would surely help you symptomatically, by that I mean, it will take care of the present symptoms you suffer from, making you feel better temporarily. But what needs to be tackled is the recurrence of the complaints, in which Homeopathy can help you greatly by not only treating the symptoms but also reducing the recurrence. Homeopathy is safe, gentle and without side effects.
As regards the blackish discoloration on the cheeks and around the lips, it needs to be examined and the cause identified.

Kindly visit a homeopath for a detailed case history and treatment, which would surely help you out!!!

In the meanwhile-
1) You may take steam inhalation (this reduces the congestion of the sinuses)
2) Breathing exercises help
3) Avoid rubbing or using any kind of cosmetics or medicinal creams on the discoloration, moisturizer is fine.

Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor